Fuzzy metrics and statistical metric spaces

Ivan Kramosil; Jiří Michálek

Kybernetika (1975)

  • Volume: 11, Issue: 5, page (336)-344
  • ISSN: 0023-5954

How to cite

top

Kramosil, Ivan, and Michálek, Jiří. "Fuzzy metrics and statistical metric spaces." Kybernetika 11.5 (1975): (336)-344. <http://eudml.org/doc/28711>.

@article{Kramosil1975,
author = {Kramosil, Ivan, Michálek, Jiří},
journal = {Kybernetika},
language = {eng},
number = {5},
pages = {(336)-344},
publisher = {Institute of Information Theory and Automation AS CR},
title = {Fuzzy metrics and statistical metric spaces},
url = {http://eudml.org/doc/28711},
volume = {11},
year = {1975},
}

TY - JOUR
AU - Kramosil, Ivan
AU - Michálek, Jiří
TI - Fuzzy metrics and statistical metric spaces
JO - Kybernetika
PY - 1975
PB - Institute of Information Theory and Automation AS CR
VL - 11
IS - 5
SP - (336)
EP - 344
LA - eng
UR - http://eudml.org/doc/28711
ER -

References

top
  1. H. W. Gottinger, Toward a Fuzzy Reasoning in the Behavioral Sciences, Ekonomicko-matematický obzor 9 (1973), 4, 404-422. (1973) Zbl0278.94001MR0475713
  2. B. Schweizer A. Sklar, Statistical Metric Spaces, Pacific Journal of Mathematics 10 (1960), 313-334. (1960) MR0115153
  3. E. Nishiura, Constructive Methods in Probabilistic Metric Spaces, Fundamenta Mathematicae 67 (1970), 115-124. (1970) Zbl0201.18601MR0259978
  4. B. Schweizer, On the Uniform Continuity of the Probabilistic Distance, Zeitschrift für Wahrscheinlichkeitstheorie 5 (1966), 357-360. (1966) Zbl0139.36001MR0212843
  5. C. L. Chang, Fuzzy Topological Spaces, Journal of Mathematical Analysis and Applications 24 (1968), 1, 182-190. (1968) Zbl0167.51001MR0236859
  6. J. Michálek, Fuzzy Topologies, Kybernetika 11 (1975), 5, 345-354. (1975) MR0410634

Citations in EuDML Documents

top
  1. Jiří Michálek, Fuzzy topologies
  2. P. Balasubramaniam, S. Murali Sankar, The variational principle of fixed point theorems in certain fuzzy topological spaces
  3. Ismat Beg, Mujahid Abbas, Invariant approximation for fuzzy nonexpansive mappings
  4. Dong Qiu, Weiquan Zhang, The strongest t-norm for fuzzy metric spaces
  5. Naser Abbasi, Hamid Mottaghi Golshan, On best approximation in fuzzy metric spaces
  6. Satish Shukla, Fixed point theorems of G -fuzzy contractions in fuzzy metric spaces endowed with a graph
  7. Shaban Sedghi, Nabi Shobkolaei, Ishak Altun, Partial Fuzzy Metric Space and Some Fixed Point Results
  8. Dong Qiu, Chongxia Lu, Shuai Deng, Liang Wang, On the hyperspace of bounded closed sets under a generalized Hausdorff stationary fuzzy metric
  9. Shobha Jain, Shishir Jain, Lal Bahadur Jain, Compatible mappings of type ( β ) and weak compatibility in fuzzy metric spaces
  10. Naser Abbasi, Hamid Mottaghi Golshan, Caristi's fixed point theorem and its equivalences in fuzzy metric spaces

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.